Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Derived equivalence in $SL_2(p^2)$


Author: Joseph Chuang
Journal: Trans. Amer. Math. Soc. 353 (2001), 2897-2913
MSC (2000): Primary 20C20
Published electronically: March 14, 2001
MathSciNet review: 1828478
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We present a proof that Broué's Abelian Defect Group Conjecture is true for the principal $p$-block of the group $SL_2(p^2)$. Okuyama has independently obtained the same result using a different approach.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20C20

Retrieve articles in all journals with MSC (2000): 20C20


Additional Information

Joseph Chuang
Affiliation: St. John’s College, Oxford OX1 3JP, UK
Address at time of publication: School of Mathematics, University of Bristol, University Walk, Bristol BS8 1TW, UK
Email: joseph.chuang@bristol.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02679-4
PII: S 0002-9947(01)02679-4
Received by editor(s): March 3, 1999
Received by editor(s) in revised form: January 24, 2000
Published electronically: March 14, 2001
Article copyright: © Copyright 2001 American Mathematical Society